# SDR AALA20090806TUL14

- Difficulty date: July 30, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N588AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53251
- Aircraft time: 57,858 hours, 24,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: CDK34882
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WINDOW PAN STATION 1060 HAS THE UPPER AFT EAR CRACKED.  INSTALLED REPAIR ANGLE UNDER AARD 53-10-00-25.
